About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 318165, 14 pages
http://dx.doi.org/10.1155/2012/318165
Research Article

Two Optimal Eighth-Order Derivative-Free Classes of Iterative Methods

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 21 August 2012; Accepted 20 September 2012

Academic Editor: Turgut Öziş

Copyright © 2012 F. Soleymani and S. Shateyi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani and S. Shateyi, “Two Optimal Eighth-Order Derivative-Free Classes of Iterative Methods,” Abstract and Applied Analysis, vol. 2012, Article ID 318165, 14 pages, 2012. doi:10.1155/2012/318165